# SDR DALA2023101608503

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,914 hours, 32,187 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT INTERNAL AREA FROM UPPER TENSION BOLT, RH SIDE. CORRECTIVE ACTION: REPAIRED PER ER/A 611018-14AD. (0015717)
